MAUDE Adverse Event Report: MEDTRONIC HEART VALVE DIVISION RING 620RG27 DURAN ANCORE ANNULOPLASTY C; RING, ANNULOPLASTY

MEDTRONIC HEART VALVE DIVISION RING 620RG27 DURAN ANCORE ANNULOPLASTY C; RING, ANNULOPLASTY
Model Number 620RG27
Medical Device Problem Codes Inadequacy of Device Shape and/or Size (1583); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Information (3190)
Date of Event 03/04/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product analysis: no product was returned.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that during the implant of this 27mm annuloplasty ring, it was incorrectly sized and was replaced with the same model 25mm ring.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Product analysis: upon receipt at medtronic's quality laboratory, visual examination revealed the band was discolored and stained showing evidence of blood contact.Small needle holes were observed along the ring showing placement of implantation sutures.The ring appears to have been cut on both ends.Radiography showed no evidence of fractures on the ring.Conclusions: analysis showed no issues were observed with the annuloplasty ring related to the event.Surgeons often attempt to rep air valves in lieu of replacing them in an effort to preserve the native mitral anatomy.There are times when valve repair is attempted using a repair device and subsequent post-repair evaluation demonstrates an inadequate result.This is potentially due to, but not limited to, suboptimal anatomy, surgical technique, or inappropriate sizing, rather than a malfunction of the device.In this case, it was reported that the ring was incorrectly sized, and a smaller ring was implanted.If information is provided in the future, a supplemental report will be issued.

Brand Name
RING 620RG27 DURAN ANCORE ANNULOPLASTY C
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVE DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key9824500
Report Number2025587-2020-00759
Device Sequence Number16501803
Product Code KRH
UDI-Device Identifier00643169793385
UDI-Public00643169793385
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K032810
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Model Number620RG27
Device Catalogue Number620RG27
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/30/2020
Initial Date Received by Manufacturer 03/12/2020
Supplement Date Received by Manufacturer03/12/2020
08/07/2020
Initial Report FDA Received Date03/12/2020
Supplement Report FDA Received Date03/12/2020
08/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;